Doctor insights on:
Long Term Effects Of An Aspirin Overdose
What are the long term effects of a 12000 mg aspirin overdose that was in my system for 2 1/2 hours before initial treatment?
Why do you ask?: No lasting harm. You have my word this is true. I am so glad you failed to end your life. I also want to reassure you that there is more good in this world than bad, and that you can find something better than death anywhere. Try to understand how your mind played a trick on you, and how to avoid this in the future. Best wishes.
Too much...: An Aspirin overdose occurs when someone takes more Aspirin than what is recommended. An intentional overdose occurs when someone takes more than what is recommended with the intent of doing harm to themselves whereas an accidental overdose occurs when there is no such intent. (for example, perhaps the person forgot that they already took a dose earlier and take another dose, etc.).See 1 more doctor answer
Death: Aspirin od is dangerous-go immediately to the er if you have accidentally overdosed. Toxicity begins at around 20 tablets, less if you're small, much less in children. Sx include nausea, vomiting including blood, stomach pain, ringing in the ears; more serious signs are fever, shortness of breath (from acidosis), lethargy, stupor, coma, hallucinations, seizures and death. Treatment is lifesaving.
Psych Eval is impt: The important issue is that you should be receiving psychological care because of the overdose. There also should be a general medical evaluation.
Call 911: You need immediate care.Get a more detailed answer ›
Huh?: Don't take an overdose of aspirin! The dose for adults is: 325-650 mg every 4 hours as needed. For children, the dose is: 10-15 mg/kg every 4-6 hours with a maximum daily dose of 60-80 mg/kg. If you get ringing in the ears, stomach upset or nausea, lower the dose. Follow these instructions and you will avoid an Aspirin overdose.
Please accept help.: Sometimes if feels like death is the only way out but there are other ways to get help. Hope will come as you receive help from others. Please have a friend or relative take you to the nearest emergency room. Things can get better (i know it's probably very hard to believe right now). Don't throw in the towel - accept help and caring from others. God bless.
Don't do it: You'll feel sicker than you ever have before, and perhaps worse than you thought possible. Your stomach will hurt terribly, and you'll feel like you're smothering. I am sure this is not what you want. Matt, bro, these are thoughts you should not be having. You don't deserve this agony, and you can find something better than death anyplace. Talk to your physician. There's help. Cheers.See 1 more doctor answer
See below: Aspirin poisoning or salicylism can be acute or chronic. A single overdose may cause acute poisoning; continuous usage of an elevated dosage over long periods of time may cause chronic poisoning. Acute overdose has a mortality rate of 2%. Chronic overdose is more commonly lethal with a mortality rate of 25% chronic overdose may be especially severe in children.See 1 more doctor answer
Well it sure would: Not be pleasant. Nausea, vomiting, abdominal pain, seizure, fever, confusion, fever, coma. Are you considering taking an overdose? If you have a suicide plan & the desire to act on it, please be seen at your nearest emergency room now. Have a friend or relative drive you or call 911. If you have thoughts of suicide that aren't imminent get into treatment with a psychologist &/or a psychiatrist.
- Talk to a doctor online
- Dilantin overdose long term effects
- Long term effects of tylenol overdose
- Aspirin overdose side effects
- How long for aspirin overdose to leave your system?
- Long term effects of probiotics
- Long term effects of gonorrhoea
- Long-term effects of alcohol use
- Long term effects of uti
- Long term effects of xanax overdose